GreekChat.com Forums  

Go Back   GreekChat.com Forums > GLO Specific Forums > Alpha > Alpha Kappa Alpha


Register Now for FREE!
Join GreekChat.com, The Fraternity & Sorority Greek Chat Network. To sign up for your FREE account INSTANTLY fill out the form below!

Username: Password: Confirm Password: E-Mail: Confirm E-Mail:
 
Image Verification
Please enter the six letters or digits that appear in the image opposite.

  I agree to forum rules 

» GC Stats
Members: 311,661
Threads: 115,250
Posts: 2,164,947
Welcome to our newest member, ecodqum
Reply
 
Thread Tools Display Modes
  #1  
Old 09-10-2003, 12:50 PM
Professor Professor is offline
GreekChat Member
 
Join Date: Jun 2000
Posts: 1,977
My Feet - foot

has a spot that's turning dark. Will this turn into a corn? Somebody tell me what to do!!!
Reply With Quote
  #2  
Old 09-10-2003, 12:56 PM
toocute toocute is offline
GreekChat Member
 
Join Date: Nov 2000
Location: I'on know...
Posts: 1,861
ROFL

Sorry Proffesor.

It may turn into a callous or a blister. What type or shoes are you wearing? Are they rubbing on that spot? you can cushion/protect it with a band-aid.
Reply With Quote
  #3  
Old 09-10-2003, 01:38 PM
Professor Professor is offline
GreekChat Member
 
Join Date: Jun 2000
Posts: 1,977
This is not funny - lol - I have more than 30 pairs of shoes not to mention boots. I just have no idea what's causing the corn. I have good shoes that are the right size. My mom says its because I'm getting old. I want to know what I can do to get rid of it.
Reply With Quote
  #4  
Old 09-10-2003, 01:51 PM
AKA_Monet AKA_Monet is offline
GreekChat Member
 
Join Date: Oct 2000
Location: Beyond
Posts: 5,117
GO TO A FOOT DOCTOR!!! PODIATRIST!!!
__________________
We thank and pledge Alpha Kappa Alpha to remember...
"I'm watching with a new service that translates 'stupid-to-English'" ~ @Shoq of ShoqValue.com 1 of my Tweeple

"Yo soy una mujer negra" ~Zoe Saldana
Reply With Quote
  #5  
Old 09-10-2003, 04:34 PM
SkeeWee14 SkeeWee14 is offline
GreekChat Member
 
Join Date: Apr 2000
Location: Home of the 3rd ID
Posts: 264
Talking

In the meanwhile, put some vaseline on your feet and wrap them in some of that clear, cling wrap stuff. It will keep your feet soft...according to some of my seriously country relatives.
Reply With Quote
  #6  
Old 09-10-2003, 05:20 PM
darling1 darling1 is offline
GreekChat Member
 
Join Date: Feb 2000
Location: in my head
Posts: 1,033
another thing to try...

cocoa butter or aloe to help the mark fade.
__________________
"SI, SE PUEDE!"
Reply With Quote
  #7  
Old 09-11-2003, 10:22 AM
CalicoDoll CalicoDoll is offline
GreekChat Member
 
Join Date: Aug 2003
Location: USA
Posts: 9
Wink

...or some of the Dr. Scholl's corn/callus/bunion cushions to provide comfort and protection.
Reply With Quote
  #8  
Old 09-11-2003, 09:32 PM
Azul Azul is offline
GreekChat Member
 
Join Date: Sep 2000
Location: Where the skies are blue and the clouds are white
Posts: 2,020
Re: another thing to try...

Quote:
Originally posted by darling1
cocoa butter or aloe to help the mark fade.
Vitamin E oil is also good for this. Good Luck
__________________
If you realized how powerful your thoughts are, you would never think a negative thought. -- Peace PilgrimI
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off




All times are GMT -4. The time now is 09:37 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.